# SDR P5CA2020031900104

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Eroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION - L/E, NO. 2 ENG R/H FAN COWL EXTERIOR FWD SURROUND SURFACE.( IAW AMM 71-11-04-714-001 REV. 129 REMOVED THE 2R FAN COWL. REFER TO J/C ATTACHING SHEET CTRL NO. 0249896. IAW AMM 71-11-04-714-002 REV. 129 INSTALLED THE 2R FAN COWL. CONDITION CHECK NORMAL. )
